- Hacettepe Journal of Mathematics and Statistics
- Volume:51 Issue:1
- An iterative oscillation test for delay difference equations
An iterative oscillation test for delay difference equations
Authors : Başak KARPUZ, Zehra OZSEVER
Pages : 74-82
Doi:10.15672/hujms.944131
View : 18 | Download : 11
Publication Date : 2022-02-14
Article Type : Research Paper
Abstract :In this paper, we advance a recent oscillation test for the oscillation of the delay difference equation \begin{equation} xinsert ignore into journalissuearticles values(n+1);-xinsert ignore into journalissuearticles values(n);+pinsert ignore into journalissuearticles values(n);xinsert ignore into journalissuearticles values(n-\tau);=0\quad\text{for}\ n=0,1,\cdots,\nonumber \end{equation} where $\{pinsert ignore into journalissuearticles values(n);\}$ is a nonnegative sequence of reals and $\tau$ is a nonnegative integer. We also present a numerical example emphasizing the significance of our new result in the literature of delay difference equations.Keywords : Oscillation, Difference equations, Iteration